A NOTE ON NORDHAUS-GADDUM-TYPE INEQUALITIES FOR THE AUTOMORPHIC H-CHROMATIC INDEX OF GRAPHS

2016 | Volume : 2 | Issue 1

Beatrice Ruini

Universita di Modena e Reggio Emilia.

Abstract : We prove upper and lower bounds in terms of the order of the graph when H is chosen to be either a cyclic group of prime order or a group of order four.

Keywords : Nordhaus-Gaddum-type inequalities, automorphism, automorphic chromatic index.

MSC Numbers : 05C15, 05C25, 05E18.


Article PreviewView Full Article

Go Back
Designed by Asort Technologies